# SDR C2XA01CL045

- Difficulty date: February 28, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- System (JASC): 2330 · Entertainment System
- Part: Speaker
- Condition: Sparks
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 3813 THE CREW REPORTED THE F/A SAW SPARKS COMING FROM THE SPEAKER GRILL WHILE TAXIING.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED BY REMOVING THE GRILL OF THE SPEAKER AND LOOKING AT ASSOCIATED COMPONENTS.  THERE WAS NO EVIDENCE OF SPARKS OR BURNING NOTED.  THE COVER WAS REINSTALLED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
